# SDR SIMA200918001

- Difficulty date: June 27, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 11,803 hours, 10,729 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A ELECTRICAL ODOR IN GALLEY COMING FROM THE COFFEE POT MOVED CONTAINER TO ALTERNATE POSITION AND ODOR WENT AWAY DEACTIVATED RT PLUG IAW MEL 2550 AND ISSUED MEL AWAITING FOLLOW UP.
